where people touched by diabetes help each other.

Ugh, my blood sugars have been above 450 all night I can't get them down no matter what I do I have changed my pod and insulin and everything I'm at a loss! Idk what to do anymore!!

Submit
17 Answers
Take an injection

supporting a spouse with type 1 diabetes since 2007.Living with type 1 diabetes since 2003.
Blackfoot, ID
you need to take a bolus of fast acting insulin. I weigh about 140lbs if my blood was at 450, to bring it down to 100, I would take 9 units. Don't eat or drink anything but water as well until it comes down.

Don't take a bolas take an injection the work quicker and you can be positive all the insulin gets in.

Living with type 1 diabetes.
Ardmore, PA
Drink lots of water, INJECT insulin to correct the high BG, and put on a new pod.

Can you ask your Endo and see if you can get a CGM. It would help you to fight off the really bag highs.

Are you rebounding from a low where your body is producing anti-insulin hormones? I dropped to just below 50 yesterday afternoon and am rebounding right now. If that is what is happening, it is not easy to come down. The more insulin you take, the more counter acting hormones your body produces. It becomes a waiting game. Of course making sure it is not a faulty pod and taking insulin by injection is a great first choice plan of action. Rebounding is way not fun.

Living with type 1 diabetes since 1970. supporting a sibling with type 1 diabetes since 1960.
Albuquerque, NM
If the shot doesn't start to bring u down get a fresh vial of insulin. R u taking any new Med? Steroid shot for anything? You also need long-acting insulin on board.

Living with type 1 diabetes.
Tulsa, OK
it could be your insulin if you can't open a new bottle ...call your drs office and get a new one.

Living with type 1 diabetes since 1996.
Bagley, MN
Try taking cinnamon pills as well everyday

Living with type 2 diabetes.
Lapeer, MI
I take cinnamon vitamins everyday, it helps to keep your glucose levels right.

Submit